An algorithm for computing virtual cut points in finite metric spaces

A. W. M. Dress, K. T. Huber, J. Koolen, V. Moulton

Research output: Chapter in Book/Report/Conference proceedingChapter

7 Citations (Scopus)

Abstract

In this note, we consider algorithms for computing virtual cut points in finite metric spaces and explain how these points can be used to study compatible decompositions of metrics generalizing the well-known decomposition of a tree metric into a sum of pairwise compatible split metrics.
Original languageEnglish
Title of host publicationCombinatorial Optimization and Applications
EditorsAndreas Dress, Yinfeng Xu, Binhai Zhu
PublisherSpringer Berlin / Heidelberg
Pages4-10
Number of pages7
Volume4616
DOIs
Publication statusPublished - 2007

Publication series

NameLecture Notes in Computing Science
PublisherSpringer Berlin / Heidelberg

Cite this